# SDR SWAA2021060478599

- Difficulty date: May 31, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 2,491 hours, 5,547 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Escape Strap
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE STRAP COVER ON CAPT SIDE AFT OVERWING EXIT VELCRO ON CAP MISSING OK TO CONT PER MEL 25-10-01 SP1B TK# 110929 ( NON-ESSENTIAL EQUIPMENT & FURNISHINGS; NEF ITEMS LISTED IN MEL APPENDIX 25-10 NON-ESSENTIAL EQUIPMENT & FURNISHINGS (NEF) ) /
